# SDR SWAA2012100908335

- Difficulty date: October 3, 2012
- Submitted: October 9, 2012
- Operation: Air carrier
- Aircraft: N349SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 24408
- Aircraft time: 75,244 hours, 65,759 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Part number: 6573734
- Condition: Chafed
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 4 SLAT AFT UPPER INBOARD END CHAFED THROUGH PREVIOUS REPAIR.  REPAIRED SLAT PER SRM.
